# SDR DALA2025012600630

- Difficulty date: January 24, 2025
- Submitted: January 26, 2025
- Operation: Air carrier
- Aircraft: N360DN
- Make and model: Airbus A321-213
- Aircraft serial: 8388
- Aircraft time: 18,465 hours, 8,243 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3060 - MISC/DE - DUE TO LOSS OF BLUE HYDRAULIC SYSTEM (HYD B RSVR LO LVL ECAM MESSAGE). CORRECTIVE ACTION: FOUND LEAK IN BLUE ELECTRIC PUMP. REPLACED BLUE HYDRAULIC SYSTEM ELECTRIC PUMP (2075GJ). OK FOR SERVICE. (LP 6778398)
